# SDR SWIA200211533

- Difficulty date: November 5, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 14,862 hours, 21,689 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE NACELLE FRAME NR 1 CRACKED.  FOUND DURING "C" CHECK INSPECTION.  INSTALLED NEW FRAME NR 1 IAW SB 120-54-0036.
